advertisement
Question
Posted by: didi | 2012-05-06

tegretol

i''ve just begun tegretol. my doctor told me a rash could occur. kind of worried about that.
would the risk end after a few days?

also, i can''t afford the suspension and am battling to swallow the controlled release.
am waiting for my doctor to get back to me, but can the non controlled tabs be crushed?
i don''t have epilepsy, just nerve pain.

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Didi

You can not crush the controlled release tablet. I suggest that you ask your doctor to prescribe a product like Neurontin, Lyrica or a generic. These products are capsules and might be better to swallow.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement